# SDR MWEA001039

- Difficulty date: October 23, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5956030519
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BENT/CRACKED, STATION 718, AT LONGERONS 29 RIGHT TO 29 LEFT.  FABRICATED AND INSTALLED FLOOR SUPPORT REPAIR.
